MAUDE Adverse Event Report: ARTHREX, INC. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number REAMER, LOW PROFILE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on 12/13/2022 by a sales representative via sems that an ar-1410lp reamer broke.Case involvement, device broke during use.
 
Event or Problem Description
Additional information provided: the procedure performed was a btb acl.All fragments of the device retrieved from the patient.Patient had good/hard bone.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information in b5, d8, h3, h6, and h10, and updated information in g 1and g3.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the report event is not confirmed.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
REAMER, LOW PROFILE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key16086593
Report Number1220246-2023-06010
Device Sequence Number20485661
Product Code LXH
UDI-Device Identifier00888867016811
UDI-Public00888867016811
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER, LOW PROFILE
Device Catalogue NumberAR-1410LP
Device Lot Number15012522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown